# SDR O2GA2016122200001

- Difficulty date: December 18, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N839UP
- Make and model: Beech B300
- Aircraft serial: FL984
- Aircraft time: 1,454 hours, 1,267 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 1013646283
- Condition: Intermittent
- Location: Mlg
- Part time: 1,456 hours, 1,268 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, G, A

## Discrepancy

LOSS OF CABIN PRESSURIZATION AT FL270. EMERGENCY DESCENT WAS INITIATED AND AIRCRAFT DIVERTED.   DONNED OXYGEN MASKS AND CABIN OXYGEN MASKS WERE DEPLOYED. LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR SQUAT SWITCH. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
